# SDR 99ZZZX2053

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650GE
- Make and model: Israel 1125
- Aircraft serial: 064
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter/Gen
- Component: Lucas, 230650181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS STARTER/GENERATOR, PN 23065-018-1, SN 3864, WAS MODIFIED TO MODS A-D BY LUCAS AEROSPACE FOR IMPROVED COOLING OF BEARINGS AND BEARING LIFE IMPROVEMENT.  THE BEARINGS ARE SUPPOSED TO LAST 1,000 HOURS.
